MathSciNet Relay Station
MathSciNet bibliographic data
MR1050275 11R29
Martinet, Jacques Les discriminants quadratiques et la congruence de Stickelberger. (French) [Quadratic discriminants and the Stickelberger congruence] Sém. Théor. Nombres Bordeaux (2) 1 (1989), no. 1, 197–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement